# SDR FDEA201308041771

- Difficulty date: August 4, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A57111214200
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO: 6-5710-7-3305 D3 PT4, WRI: 57101121, POST REMOVAL OF FASTENER "F" IN CTR WING BOX REAR SPAR FR 47 RT JUNCTION WITH FUSELAGE SCORE DAMAGE FOUND IN WALL OF HOLE, HOLE "F" EXISTING DIA= 0.529 IN.   HOLE "F" SCORES REMOVED BY REAMING, HOLE NDT, NIL FINDINGS AND FASTENER INSTALLED IAW REPAIR INSTRUCTION OF EA 6-5710-167455.  AIB RDAS: 70579170/005/2013 ISSUE B REFERS.  MAJOR REPAIR CAT "B".
